MAUDE Adverse Event Report: COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 840
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The service engineer evaluated the ventilator and replaced the analog interface (ai) printed circuit board (pcb) and the breath delivery pcb.The ventilator passed all testing per manufacturer specification and was returned to the customer.Both components were returned to medtronic for failure investigation.The bd pcb was obsolete and was unable to be tested.The ai pcb was visually inspected and no anomalies were observed.The ai pcb was attached to the failure investigation test ventilator for analysis.The ventilator was powered up and all pre-use testing was performed successfully without any errors.The ventilator was placed into a normal ventilation mode.After approximately 33 hours ventilator generated a "vent inop"condition.The fault was isolated to component reference designator u53.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during service the 840 ventilator generated a background fault error code.The ventilator was not in use on a patient at the time of the reported event.

Brand Name
840 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
MDR Report Key8327859
Report Number8020893-2019-00027
Device Sequence Number16707686
Product Code CBK
UDI-Device Identifier10884521077058
UDI-Public10884521077058
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K151252
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number840
Device Catalogue Number4-840220DIEC-SP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2019
Initial Report FDA Received Date02/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1